DOI 10.1016/j.clml.2011.03.018
Regression of Hodgkin lymphoma after discontinuation of a tumor necrosis factor inhibitor for Crohn's disease: a case report and review of the literature.
Аннотация
Lymphoma is an increasingly recognized complication of tumor necrosis factor (TNF) inhibition for the treatment of autoimmune and inflammatory disease; the majority of these cases are non-Hodgkin lymphomas (NHL). The impact of withdrawing TNF inhibition therapy in cases of lymphoma is not well described. A woman with Crohn's disease (CD) was diagnosed with Hodgkin lymphoma (HL) and subsequently went into remission with standard chemotherapy. Her CD later worsened, requiring initiation of adalimumab, a TNF inhibitor. Ten months later, she was found to have recurrence of HL. When she opted against additional treatment for the lymphoma, the TNF inhibitor was discontinued. Three months later, the measurable sites of disease had completely regressed. It can be concluded that HL is a potential complication of treatment with TNF inhibitors. Withdrawal of immunosuppression may be a consideration for patients treated for lymphoproliferative disorders including HL. Maintenance of an intact immune system may be important for prevention of lymphoma relapse. Further understanding of this complex interaction will help clinicians determine in which patients these agents have a favorable risk-benefit ratio.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.